Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching to EMSAM from Effexor

Posted by Donna Louise on April 20, 2006, at 21:36:04

In reply to Re: Switching to EMSAM from Effexor Donna Louise, posted by linkadge on April 20, 2006, at 8:05:00

> Swiching from effexor to emsam might not be that easy. The ratio of effect on serotonin to catecholamines is likely much higher with effexor, so it is possible to be experiencing side effects related to serotonergic withdrawl for a little while.
>
> To be honest, it might even take a few weeks for you to know what is emsam and what is effexor withdrawl.

I am not sure what you are saying, Link, but it doesn't sound like fun. But it is good to know what to expect. Do you think the ratio thing of which you speak makes it dangerous to wait only a week before starting the patch? I can live with side effects and withdrawals but I can't live with dying....at least I still have a little sense of humor.
thanks for your talking to me.

Donna
>
> Linkadge
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Donna Louise thread:630549
URL: http://www.dr-bob.org/babble/20060417/msgs/635408.html